Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is the cure for scars caused due to pimples on shoulder and back?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2010
Answered : 5907 Questions
Question
Hello, i keep getting these annoying pimples my shoulders and back. they usually come one or two at a time. They are deep and large and they last about 3 weeks till they go away. They are leaving scars on my shoulders and back. I have gone through 2 rounds of antibiotics but it doesnt seem to help. These pimples are not normal for me started getting them when i was 23 and have had them consistently for the last two years. What can I do?
Posted Tue, 14 Jan 2014 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 5 hours later
Brief Answer: details below Detailed Answer: Hello Thanks for the query. Probably you are suffering from recurrent folliculitis. It is a bacterial infection. usually these bacteria are very resistant to common antibiotics. Capsule rifampicin 300 mg daily for 10 days with topical application of ointment mupirocine twice daily will help you. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Follow-up: What is the cure for scars caused due to pimples on shoulder and back? 8 minutes later
how does someone get folliculitis and i took Cephalexin for a long time i guess the bacteria was immune to that medication. I have probably had 100 of these spots in the last two years i really hope i can get rid of them. Thanks
 
 
Answered by Dr. Rahul Kumar 16 hours later
Brief Answer: Details below Detailed Answer: Hello Yes there is possibility that the bacteria is resistant to antibiotic taken by you. Please take Rifampicin. This may help you. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor